Alert archive / Kentucky / River Flood Warnings in 2023
River Flood Warning 2, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Feb 17, 2023, 3:23 PM EST for Martin County, Pike County, Kentucky; Mingo County, West Virginia. It took effect at Feb 17, 2023, 6:09 PM EST. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 17, 2023, 3:23 PM EST (20:23 UTC)
- In effect from
- Feb 17, 2023, 6:09 PM EST
- Expired
- Feb 18, 2023, 4:17 AM EST
- In force
- 10 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Martin County, KY, Pike County, KY, Mingo County, WV
The radar
The Charleston,WV radar (KRLX), 86 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tug Fork River at Williamson (WILW2). The gauge peaked at 28.77 ft at Feb 17, 2023, 11:00 PM EST.
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 42.7 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03213700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
897
WGUS41 KRLX 172023 RRA
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
323 PM EST Fri Feb 17 2023
...The National Weather Service in Charleston WV has issued a Flood
Warning for the following rivers in West Virginia...Kentucky...
Tug Fork River At Williamson affecting Pike, Mingo and Martin
Counties.
For the Tug Fork River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued late tonight at 100 AM EST.
&&
KYC159-195-WVC059-180600-
/O.NEW.KRLX.FL.W.0002.230218T0000Z-230218T0600Z/
/WILW2.1.ER.230218T0000Z.230218T0000Z.230218T0000Z.NO/
323 PM EST Fri Feb 17 2023
...FLOOD WARNING IN EFFECT FROM THIS EVENING TO JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is forecast.
* WHERE...Tug Fork River At Williamson.
* WHEN...From this evening to just after midnight tonight.
* IMPACTS...At 27.0 feet, Route 612 near Turkey Creek in South
Williamson floods. Also, both the Harvey and Vinson Street water
pumps are engaged.
* ADDITIONAL DETAILS...
- At 3:00 PM EST Friday the stage was 25.9 feet.
- Forecast...The river is expected to rise to a crest of 27.0
feet this evening.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
27.0 feet on 03/26/1965.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3766 8220 3757 8229 3775 8244 3775 8227
$$
304 follow-up statements
728
WGUS81 KRLX 172309
FLSRLX
Flood Statement
National Weather Service Charleston WV
609 PM EST Fri Feb 17 2023
...The Flood Warning is extended for the following rivers in West
Virginia...Kentucky...
Tug Fork River At Williamson affecting Mingo, Martin and Pike
Counties.
For the Tug Fork River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued late tonight at 500 AM EST.
&&
KYC159-195-WVC059-181000-
/O.EXT.KRLX.FL.W.0002.230217T2309Z-230218T0954Z/
/WILW2.1.ER.230217T2143Z.230218T0000Z.230218T0354Z.NO/
609 PM EST Fri Feb 17 2023
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tug Fork River At Williamson.
* WHEN...From this afternoon to late tonight.
* IMPACTS...At 28.0 feet, The Water treatment plant flood gate in
Williamson is closed.
* ADDITIONAL DETAILS...
- At 6:00 PM EST Friday the stage was 27.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:00 PM EST Friday was 27.7 feet.
- Forecast...The river is expected to rise to a crest of 28.3
feet this evening. It will then fall below flood stage
overnight.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
28.3 feet on 01/31/2013.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3766 8220 3757 8229 3775 8244 3775 8227
$$
JLB930
WGUS81 KRLX 180150
FLSRLX
Flood Statement
National Weather Service Charleston WV
850 PM EST Fri Feb 17 2023
...The Flood Warning is extended for the following rivers in West
Virginia...Kentucky...
Tug Fork River At Williamson affecting Mingo, Martin and Pike
Counties.
For the Tug Fork River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued Saturday morning at 900 AM EST.
&&
KYC159-195-WVC059-181400-
/O.EXT.KRLX.FL.W.0002.000000T0000Z-230218T2000Z/
/WILW2.1.ER.230217T2143Z.230218T0600Z.230218T1509Z.NO/
850 PM EST Fri Feb 17 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tug Fork River At Williamson.
* WHEN...Until tomorrow afternoon.
* IMPACTS...At 29.5 feet, The railroad yard in Williamson is
affected. Route 612 near Turkey Creek in South Williamson floods.
Also, low areas next to the river outside the flood walls of
Williamson West Virginia and South Williamson Kentucky are flooded.
* ADDITIONAL DETAILS...
- At 8:00 PM EST Friday the stage was 28.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 PM EST Friday was 28.5 feet.
- Forecast...The river is expected to rise to a crest of 29.3
feet just after midnight tonight. It will then fall below
flood stage late tomorrow morning.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
29.3 feet on 01/22/1979.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3766 8220 3757 8229 3775 8244 3775 8227
$$
JLB134
WGUS81 KRLX 180535
FLSRLX
Flood Statement
National Weather Service Charleston WV
1235 AM EST Sat Feb 18 2023
...The Flood Warning continues for the following rivers in
Kentucky...West Virginia...
Tug Fork River At Williamson affecting Mingo, Martin and Pike
Counties.
For the Tug Fork River...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/rlx.
The next statement will be issued this morning at 1100 AM EST.
&&
KYC159-195-WVC059-181600-
/O.EXT.KRLX.FL.W.0002.000000T0000Z-230218T1600Z/
/WILW2.1.ER.230217T2143Z.230218T0600Z.230218T1449Z.NO/
1235 AM EST Sat Feb 18 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tug Fork River At Williamson.
* WHEN...Until late this morning.
* IMPACTS...At 28.0 feet, The Water treatment plant flood gate in
Williamson is closed.
* ADDITIONAL DETAILS...
- At 12:00 AM EST Saturday the stage was 28.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 12:00 AM EST Saturday was 28.7 feet.
- Forecast...The river will slowly fall, falling below flood
stage late this morning.
- Flood stage is 27.0 feet.
- Flood History...This crest compares to a previous crest of
29.3 feet on 01/22/1979.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3766 8220 3757 8229 3775 8244 3775 8227
$$
RPY099
WGUS81 KRLX 180917
FLSRLX
Flood Statement
National Weather Service Charleston WV
417 AM EST Sat Feb 18 2023
...The Flood Warning is cancelled for the following rivers in
Kentucky...West Virginia...
Tug Fork River At Williamson affecting Mingo, Martin and Pike
Counties.
.Motorists should continue to exercise extreme caution and be
prepared for water or debris remaining on roadways. Please continue
to heed remaining road closures.
KYC159-195-WVC059-181030-
/O.CAN.KRLX.FL.W.0002.000000T0000Z-230218T0917Z/
/WILW2.1.ER.230217T2143Z.230218T0515Z.230218T0804Z.NO/
417 AM EST Sat Feb 18 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Tug Fork River At Williamson.
* ADDITIONAL DETAILS...
- At 4:00 AM EST Saturday the stage was 26.3 feet.
- Forecast...The river is expected to fall to 7.4 feet
Wednesday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3766 8220 3757 8229 3775 8244 3775 8227
$$
RPYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 17, 1:37 PM EST, 1 hour 46 minutes earlier.
Area forecast discussion, Feb 17, 1:37 PM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
137 PM EST Fri Feb 17 2023
.SYNOPSIS...
Snow showers taper off across the mountains tonight. Cold high
pressure building in Saturday morning then gives way to a milder
balance of the weekend.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 120 PM Friday...
Increased PoPs to reflect the numerous showers of snow and snow
pellets / graupel, which should trend toward snow as the cloud
layer continues to cool and more easily support sublimation
directly to crystals.
No further hydrologically significant precipitation is expected
and tributaries are starting to recede, but mainstem rivers
continue to rise.
As of 910 AM Friday...
Allowed the Flood Watch to expire at 8 AM as the threat for
additional heavy rainfall has ended. Several flood warnings
remain in effect for prior ongoing high water issues. The rest
of the forecast remains on track.
As of 627 AM Friday...
Updated the PoPs and temperatures to better reflect the current
obs. Cold front has pushed through the region and there is stark
cut off to the heavier precipitation behind this front. Some
light showers could linger this morning, but for the most part
will see it tapering off from west to east. Still expecting rain
to change over to snow, particularly for the highest elevations
in the northeastern mountains. Gusty winds are being observed
all over the forecast area behind this front with the
westerly/northwesterly shift.
As of 316 AM Friday...
KEY POINTS...
* Rain continues through this morning. Could be heavy at
times.
* Flooding is a possibility through the day due to additional
rainfall this morning.
* Rain changes over to snow in the mountains this morning.
Light accumulations expected.
* Gusty winds expected today into early Saturday.
A low pressure center is currently sitting over Lake Erie
with a cold front extending to the south. The front is currently
knocking on the door of the Tri-State Area marked by a
westerly/northwesterly wind shift and stronger gusts. Most of
the CWA is sitting in the warm sector with temperatures in the
upper 50's and lower 60's. This will change once the front
passes through knocking our temperatures back into 30's by
morning.
Southern stream is still continuing to pump an abundance of
moisture into the CWA from the southwest. There have even been
some embedded thunderstorms, but this energy is largely moving
out of the area. The heavy rain has created plenty hydro issues
throughout our forecast area. Precipitable Water amounts of over
an inch are still being forecasted into the morning. Additional
rainfall amounts around an inch is expected in the southern and
eastern mountains as the heaviest precipitation moves out.
That said, Flood Watches and Warnings are still hoisted through
early this morning for the flooding potential. Some flooding may
linger for problem river sites today, especially with additional
rainfall this morning.
Colder air advects behind the front changing rain over to snow
across the northeastern mountains early this morning. Only
minor accumulations of snow are expected, with up to 1-1.5
inches along the highest elevations. Precipitation will taper
off from the west by this afternoon, however gusty WNW/NNW winds
will continue. Skies progged to clear from northwest to southeast
late this evening. There will likely be clouds lingering in the
mountains into Saturday morning due to the dominant WNW/NNW
flow.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 137 PM Friday...
Surface high pressure system will push east of the area Saturday
night with southerly winds increasing on Sunday. A mid-level
shortwave will pass by Saturday night into Sunday. This feature
will bring increasing clouds. But with limited moisture, no
precipitation is expected.
A second stronger shortwave will pass by Sunday night. More
moisture is forecast with this wave and as a result, clouds should
once again increase with precipitation chances developing Sunday
night. There could be a few snowflakes across the highest elevations
late Sunday night.
Southwesterly winds will provide above normal temperatures on
Sunday.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/..
As of 1137 AM Friday...
Looks like unsettled weather will be the rule across the region
this period as several low pressure systems and associated
fronts impact the area. It currently appears that the highest
chance of precipitation will occur late Tuesday into Wednesday
night when a strong low pressure system passes by to our
northwest dragging a warm front across the area Wednesday
followed by a cold front Thursday.
Temperatures will be above normal through the period with readings
Wednesday and Thursday well above normal. One of our models
suggests temperatures on Thursday could reach the lower 80s
across the southern coalfields.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
As of 120 PM Friday...
Numerous snow showers across the area will continue to produce
MVFR to IFR ceilings and at times MVFR to brief IFR visibility
this afternoon. The graupel and snow pellets mixed in early on
should give way to all snow as clouds continue to cool.
The snow showers will diminish across the lowlands late this
afternoon, and in the mountains late this evening. MVFR ceilings
will break up over the middle Ohio Valley tonight, and in the
mountains overnight into the pre-dawn hours early Saturday
morning, as high pressure with much drier air builds in. This
will yield a VFR day on Saturday.
Gusty west to northwest surface flow will veer to northwest this
afternoon, before gradually diminishing tonight, and then back
to light southwest late Saturday morning. Moderate northwest
flow aloft through tonight will gradually diminish and back to
light to moderate west on Saturday.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Ceilings and visibility will vary in snow
showers this afternoon, into this evening in the mountains.
Gusty winds will fluctuate this afternoon into tonight.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 19 20 21 22 23 00 01 02 03 04 05 06
EST 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H M M M M M M M M
HTS CONSISTENCY H M M M H H H H H H H H
BKW CONSISTENCY M L H H H H H H H H H H
EKN CONSISTENCY H M H H H H H H H M M H
PKB CONSISTENCY H H H H M M M M M M M M
CKB CONSISTENCY H H H H H H H M M M M M
AFTER 18Z SATURDAY...
No widespread IFR conditions expected at this time.
&&
.CLIMATE...
A record rainfall of 1.85 inches was set at Beckley, West
Virginia yesterday. This breaks the old record of 1.12 inches
set in 2003.
A record rainfall of 2.62 inches was set at Huntington, West
Virginia yesterday. This breaks the old record of 1.69 inches
set in 2003.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.
&&
SYNOPSIS...RPY/TRM/LTC
NEAR TERM...TRM/LTC/GW
SHORT TERM...JSH
LONG TERM...JSH
AVIATION...TRM
CLIMATE...Hazardous weather outlook, Feb 17, 9:04 AM EST, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 904 AM EST Fri Feb 17 2023 WVZ523-526-181415- Northwest Pocahontas-Southeast Randolph- 904 AM EST Fri Feb 17 2023 This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. Light snow showers can bring some light accumulations between one to two inches through late evening. Gusty winds of 30 to 40 mph can be expected today. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>522-524-525-181415- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Southeast Pocahontas- Northwest Randolph- 904 AM EST Fri Feb 17 2023 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Feb 17, 10:50 AM EST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1050 AM EST FRI FEB 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM DEBRIS FLOW RAGLAND 37.70N 82.12W
02/17/2023 MINGO WV BROADCAST MEDIA
COAL TRAIN DERAILMENT DUE TO A MUDSLIDE. A
HOME WAS ALSO REMOVED FROM ITS FOUNDATION.
&&
WEBBLocal storm report, Feb 17, 11:10 AM EST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1110 AM EST FRI FEB 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD PAX 37.91N 81.27W
02/17/2023 FAYETTE WV BROADCAST MEDIA
PAINT CREEK OUT OF ITS BANKS AND FLOODING
PAINT CREEK RD. NEAR INTERSECTION WITH
MILLSTONE CIR.
&&
WEBBLocal storm report, Feb 17, 11:26 AM EST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1126 AM EST FRI FEB 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD 2 SSE WEST HAMLIN 38.26N 82.18W
02/17/2023 LINCOLN WV PUBLIC
ONE MILE CREEK OUT OF ITS BANKS AND FLOODING
DR. STEELE FARM RD AND ONE MILE RD.
&&
WEBBLocal storm report, Feb 17, 1:12 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
112 PM EST FRI FEB 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM FLOOD SPENCER 38.80N 81.36W
02/17/2023 ROANE WV PUBLIC
SOCIAL MEDIA IMAGES SHOWING FLOODING ALONG
FRONT STREET IN SPENCER.
&&Local storm report, Feb 17, 1:14 PM EST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
114 PM EST FRI FEB 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD 2 E TORNADO 38.34N 81.82W
02/17/2023 KANAWHA WV FIRE DEPT/RESCUE
WATER RESCUE ON SMITH CREEK RD. PERSON IS ON
THE TOP OF THEIR VEHICLE.
&&
WEBBLocal storm report, Feb 17, 2:25 PM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
225 PM EST FRI FEB 17 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM FLOOD WAYNE 38.22N 82.44W
02/17/2023 WAYNE WV TRAINED SPOTTER
TWELVEPOLE CREEK HAS BEEN RISING STEADILY
SINCE THE MORNING AND NOW BRIDGE STREET IS
FLOODED AND IMPASSABLE.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 8:11 PM EST | River Flood Warning | RLX | Boone, Kanawha, Lincoln | 29 hr |
| Feb 17, 2:32 AM EST | Areal Flood Warning | RLX | Fayette, Logan, McDowell, Mingo, Raleigh, Wyoming | 19 hr |
| Feb 17, 6:45 AM EST | Areal Flood Warning | RLX | Pocahontas | 10 hr |
Nearby
River Flood Warnings in Kentucky, 2023River Flood Warnings in West Virginia, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.